I have been having problem with high content of stomach acid but it hasnt shown effects of gastric but insteas caused me to keep having migraines. Its not constantly. I have noticed one of the condition that trigers this problem is sometimes from eating too much meat or eating fish which is not that fresh. The other effect caused by this is vomitting. I will feel better after vomitting (less headache) but after awhile i can feel that the stomach acid builds up again as i burp. Then the whole cycle starts again. I have tried eating panadol but it doesnt seem to be effective but actually making it worse as it promotes vomit. The only way i found to get some relief is to drink alot of water and letting myself vomit the water i drank to reduce the acid. I was wondering if this is any sign of something serious. Also is there anyway that i can prevent this or have any other forms to relief the migraine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.